# SDR CA050225005

- Difficulty date: February 4, 2005
- Submitted: April 1, 2005
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 830 hours
- Engine: Cont IO240B
- Propeller: Snsnch W69EK63
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Seal
- Condition: Loose
- Location: Flap Actuator
- Component: Actuator, Diamon
- Component part number: 222750010
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE 100 HR INSPECTION THE SPLINE SEAL ON THE FLAP ACTUATOR WAS FOUND TO BE LOOSE. REPLACED FLAP ACTUATOR ASSY WITH NEW UNIT. SEAL HAD BEEN GLUED 105.7 HRS EARLIER. FLAP UNIT WAS REPLACED ONCE BEFORE, MARCH 1/04.
